Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 338, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Aug 18, 2014, 8:26 PM CDT for Bolivar County, Washington County, Mississippi; Chicot County, Arkansas. It was in force for 79 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 18, 2014, 8:26 PM CDT (01:26 UTC)
- Expired
- Aug 18, 2014, 9:45 PM CDT
- In force
- 79 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Chicot County, AR, Bolivar County, MS, Washington County, MS
The radar
The Little Rock radar (KLZK), 164 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 1.4 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1687 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 985 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
156
WUUS54 KJAN 190126
SVRJAN
ARC017-MSC011-151-190245-
/O.NEW.KJAN.SV.W.0338.140819T0126Z-140819T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
826 PM CDT MON AUG 18 2014
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CHICOT COUNTY IN SOUTHEAST ARKANSAS...
WESTERN BOLIVAR COUNTY IN NORTHWEST MISSISSIPPI...
NORTHWESTERN WASHINGTON COUNTY IN NORTHWEST MISSISSIPPI...
* UNTIL 945 PM CDT
* AT 826 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CRUMROD TO 7 MILES NORTHWEST OF ROSEDALE TO 6 MILES
EAST OF WINCHESTER TO 6 MILES SOUTHWEST OF STAR CITY...AND MOVING
SOUTH AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
ROSEDALE AND GUNNISON AROUND 845 PM CDT.
DERMOTT AROUND 900 PM CDT.
SCOTT AND BENOIT AROUND 905 PM CDT.
LAMONT AROUND 910 PM CDT.
MCMILLAN CORNER AND WINTERVILLE AROUND 915 PM CDT.
LAKE VILLAGE AROUND 925 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE BEULAH AND PACE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3397 9079 3368 9079 3339 9089 3330 9102
3330 9145 3356 9146 3352 9126 3360 9114
3371 9121 3368 9103 3373 9115 3379 9114
3378 9099 3384 9108 3393 9102 3397 9110
3400 9101 3396 9098 3402 9099 3403 9092
TIME...MOT...LOC 0126Z 352DEG 28KT 3409 9097 3389 9113
3378 9137 3385 9189
HAIL...<.75IN
WIND...60MPH
$$
JA3 follow-up statements
173
WWUS54 KJAN 190154
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
854 PM CDT MON AUG 18 2014
ARC017-MSC011-151-190245-
/O.CON.KJAN.SV.W.0338.000000T0000Z-140819T0245Z/
CHICOT AR-WASHINGTON MS-BOLIVAR MS-
854 PM CDT MON AUG 18 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
BOLIVAR...NORTHWESTERN WASHINGTON AND NORTHERN CHICOT COUNTIES UNTIL
945 PM CDT...
AT 854 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GUNNISON TO 6 MILES NORTHWEST OF BENOIT TO 6 MILES
SOUTHEAST OF MCGEHEE TO WILMAR...AND MOVING SOUTH AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
SCOTT AROUND 905 PM CDT.
LAMONT AND BENOIT AROUND 910 PM CDT.
MCMILLAN CORNER AND WINTERVILLE AROUND 915 PM CDT.
LAKE VILLAGE AROUND 920 PM CDT.
METCALFE AND GREENVILLE AROUND 930 PM CDT.
LELAND AROUND 945 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE BEULAH AND PACE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3397 9079 3368 9079 3339 9089 3330 9102
3330 9145 3356 9146 3352 9126 3360 9114
3371 9121 3368 9103 3373 9115 3379 9114
3378 9099 3384 9108 3393 9102 3397 9110
3400 9101 3396 9098 3402 9099 3403 9092
TIME...MOT...LOC 0154Z 352DEG 28KT 3395 9090 3367 9109
3354 9132 3356 9188
HAIL...<.75IN
WIND...60MPH
$$
JA508
WWUS54 KJAN 190216
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
916 PM CDT MON AUG 18 2014
ARC017-MSC011-151-190245-
/O.CON.KJAN.SV.W.0338.000000T0000Z-140819T0245Z/
CHICOT AR-WASHINGTON MS-BOLIVAR MS-
916 PM CDT MON AUG 18 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
BOLIVAR...NORTHWESTERN WASHINGTON AND NORTHERN CHICOT COUNTIES UNTIL
945 PM CDT...
AT 916 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF ROSEDALE TO SCOTT TO MCMILLAN
CORNER TO 7 MILES NORTH OF FOUNTAIN HILL...AND MOVING SOUTHEAST AT 25
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
MCMILLAN CORNER AROUND 930 PM CDT.
METCALFE AROUND 935 PM CDT.
LAKE VILLAGE AND GREENVILLE AROUND 940 PM CDT.
LELAND AROUND 945 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE PACE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3389 9102 3388 9092 3386 9079 3368 9079
3339 9089 3330 9102 3330 9145 3356 9146
3352 9126 3360 9114 3371 9121 3368 9103
3373 9115 3379 9114 3378 9099 3384 9108
TIME...MOT...LOC 0216Z 314DEG 22KT 3381 9093 3357 9102
3343 9125 3345 9181
HAIL...<.75IN
WIND...60MPH
$$510
WWUS54 KJAN 190230
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
930 PM CDT MON AUG 18 2014
ARC017-MSC011-151-190245-
/O.CON.KJAN.SV.W.0338.000000T0000Z-140819T0245Z/
CHICOT AR-WASHINGTON MS-BOLIVAR MS-
930 PM CDT MON AUG 18 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
BOLIVAR...NORTHWESTERN WASHINGTON AND NORTHERN CHICOT COUNTIES UNTIL
945 PM CDT...
AT 930 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES WEST OF CLEVELAND TO 5 MILES NORTHEAST OF
METCALFE TO 7 MILES NORTHEAST OF LAKE VILLAGE TO 7 MILES NORTHEAST OF
FOUNTAIN HILL...AND MOVING SOUTHEAST AT 25 MPH. THIS LINE WILL
APPROACH GREENVILLE OVER THE NEXT 10 TO 15 MINUTES.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
METCALFE AROUND 935 PM CDT.
LAKE VILLAGE AND GREENVILLE AROUND 940 PM CDT.
LELAND AROUND 945 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3379 9092 3378 9079 3368 9079 3339 9089
3330 9102 3330 9145 3356 9146 3352 9126
3360 9114 3371 9121 3368 9103 3373 9115
3379 9114 3378 9099
TIME...MOT...LOC 0230Z 314DEG 22KT 3375 9086 3351 9095
3337 9118 3339 9174
HAIL...<.75IN
WIND...60MPH
$$
JAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 3:30 PM CDT, 4 hours 56 minutes earlier.
Area forecast discussion, Aug 18, 3:30 PM CDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 330 PM CDT MON AUG 18 2014 .DISCUSSION...FORECASTING CONVECTIVE SYSTEMS CAN BE A PAIN IN THE SUMMER...AND SUCH HAS BEEN THE CASE THIS GO ROUND. RATHER LARGE AND MATURE THUNDERSTORM COMPLEX KNOCKING ON THE DOOR OF THE ARKLAMISS DELTA EARLY THIS MORNING DECIDED TO DIMINISH RAPIDLY IN MAGNITUDE AND COVERAGE AFTER SUNRISE AS IT PROGRESSED INTO THE NORTHERN PORTIONS OF THE FORECAST AREA. ATMOSPHERIC LIFTING INHERENT WITH THE INCOMING MID-LEVEL CONVECTIVE VORT MAX DID MANAGE TO SPARK A GOOD DEAL OF SHOWERS AND STORMS OVER CENTRAL AND EASTERN AREAS ALTHOUGH MUCH OF THIS ACTIVITY IS ALREADY EXITING TO THE EAST. I CAN UNDERSTAND THE FRUSTRATION OF THOSE ANTICIPATING RAIN TODAY BUT THAT HAVE YET TO RECEIVE ANY...BUT THE DAY IS NOT OVER YET AND THERE IS STILL A CHANCE! GENERAL SUBSIDENCE IN THE IMMEDIATE WAKE OF THE DEPARTING CONVECTIVE VORT WILL BE TOUGH TO OVERCOME...BUT FAR SOUTHERN ZONES SHOULD REMAIN CLEAR OF THAT INFLUENCE INTO THE EARLY EVENING WITH THE ENVIRONMENT IN THE WESTERN HALF OF ZONES BECOMING GRADUALLY MORE CONDUCIVE TO THUNDERSTORM DEVELOPMENT AN HOUR OR TWO BEFORE SUNSET. LATEST HRRR REFLECTIVITY SIMULATION DEPICTS A LOOSE CLUSTER OF SHOWERS AND STORMS ORGANIZING NEAR I-20 OVER NORTHERN LA IN THE NEXT FEW HOURS...AND THEN PROGRESSING TOWARD CENTRAL MS BEFORE DIMINISHING BY MID TO LATE EVENING. THIS SOLUTION HAS SOME MERIT...BUT IT IS MORE IMPORTANT TO NOTE THE SLIGHTLY PERTURBED NORTHWEST FLOW SCENARIO REMAINING IN PLACE UNTIL LATE TOMORROW IS CONDUCIVE FOR LOOSELY ORGANIZED AND SOMETIMES RANDOM CONVECTION. AS MENTIONED...SHOWERS AND THUNDERSTORMS WILL CONTINUE TO REMAIN AT LEAST A SLIGHT POSSIBILITY OVERNIGHT AND UNTIL LATER TUESDAY. THE HIGHEST CHANCES WILL GENERALLY BE IN THE NORTHEAST HALF OF ZONES...BUT EVEN THERE POPS REALLY NOT GREATER THAN 30 PERCENT. WILL HAVE TO WATCH OUT FOR PATCHY FOG AND LOW CLOUD DEVELOPMENT BY DAYBREAK TUESDAY...ESPECIALLY IN AREAS THAT RECEIVED DOWNPOURS TODAY...ALTHOUGH I AM NOT ANTICIPATING A DENSE FOG ADVISORY BEING NEEDED ANYWHERE. FOR TOMORROW THE MAIN STORY WILL LIKELY BE MOTHER NATURE STARTING TO TURN UP THE THERMOSTAT. OF COURSE WE WILL ALSO HAVE TO WATCH FOR A FEW THUNDERSTORMS THROUGHOUT THE DAY...BUT CONFIDENCE IS PRETTY HIGH ANY STORMS BY LATER ON IN THE AFTERNOON SHOULD BE CONFINED TO SOUTHEASTERN ZONES OF MS. MAV HIGHS MAINLY IN THE 93-96 RANGE LOOK ON TRACK WITH PEAK HEAT INDEX VALUES PEAKING NEAR OR SLIGHTLY ABOVE THE CENTURY MARK IN A GOOD DEAL OF SPOTS. ON WEDNESDAY THE UPPER LEVEL RIDGE WILL BUILD RIGHT ATOP THE REGION...INCREASING HEAT AND LIMITING ANY ISOLATED AFTERNOON THUNDERSTORMS TO SOUTH OF INTERSTATE TWENTY. TEMPERATURES WILL PEAK IN THE MID TO UPPER 90S WITH PEAK HEAT INDEX VALUES NEAR OR SLIGHTLY ABOVE 105 DEGREES. AT THIS POINT THURSDAY AND FRIDAY LOOKING QUITE SIMILAR TO WEDNESDAY IN TERMS OF HEAT AND HUMIDITY...ALTHOUGH ANY RAIN CHANCES SHOULD BE EVEN MORE REMOTE. CONSIDERING THIS WILL LIKELY BE THE HOTTEST STRETCH OF THE SUMMER SO FAR WE HAVE GONE AHEAD AND STARTING MENTIONING LIMITED RISK FOR DANGEROUS HEAT IN THE HWO FOR WEDNESDAY THROUGH FRIDAY. MODELS SUGGEST THE COMING WEEKEND MIGHT HOLD A LITTLE MORE POTENTIAL FOR ACTUALLY REACHING FULL HEAT ADVISORY CRITERIA...BUT THIS POTENTIAL IS STILL NOT YET HIGH ENOUGH TO BEGIN THAT OFFICIAL ADVERTISEMENT. MODELS TODAY CONTINUED TO PAINT THE PICTURE OF THE DOGGED RIDGE STARTING TO BREAK DOWN EARLY NEXT WEEK...EVENTUALLY LEADING TO GOOD RAIN CHANCES AND COOLER TEMPS BY THE MIDDLE OF NEXT WEEK. BUT THE MIDDLE OF NEXT WEEK IS A WAYS OFF AND WE MUST BRACE FOR THE HOT STRETCH TO COME. /BB/ && .AVIATION...SCATTERED SHRA/TSRA ARE MOSTLY CONFINED TO EASTERN MS THIS AFTERNOON INTO THE EARLY EVENING AND WILL BRING A CHANCE FOR REDUCED CIGS/VSYBS...BUT VFR CONDITIONS ARE ANTICIPATED OTHERWISE. LATE TONIGHT INTO EARLY TUESDAY MORNING...LOW STRATUS AND FOG WITH IFR/LIFR RESTRICTIONS WILL BE POSSIBLE AT ALL SITES. /EC/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 72 94 73 96 / 25 21 5 10 MERIDIAN 71 94 71 97 / 29 23 5 7 VICKSBURG 71 94 72 96 / 20 16 5 11 HATTIESBURG 75 95 74 96 / 15 18 8 17 NATCHEZ 74 93 73 94 / 14 15 6 17 GREENVILLE 72 96 74 97 / 23 20 5 7 GREENWOOD 71 94 73 96 / 28 24 5 7 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && BB/EC
Hazardous weather outlook, Aug 18, 2:28 PM CDT, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 228 PM CDT MON AUG 18 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 191930- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 228 PM CDT MON AUG 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THERE IS A LIMITED RISK FOR DANGEROUS AFTERNOON HEAT WEDNESDAY THROUGH FRIDAY. MAXIMUM HEAT INDEX VALUES ARE EXPECTED TO BE NEAR 105 DEGREES FOR THE ENTIRE OUTLOOK AREA. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. EC && ...HAZARD LEGEND... NO SHORT TERM HAZARDS EXPECTED. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Aug 18, 7:44 PM CDT, 42 minutes before
MSZ018-019-190200-
SUNFLOWER MS-BOLIVAR MS-
744 PM CDT MON AUG 18 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
744 PM CDT MON AUG 18 2014
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 24 MILES NORTH OF DEESON TO 43 MILES NORTHWEST
OF ROSEDALE AT 743 PM CDT...MOVING SOUTHEAST AT 25 MPH.
THIS STORM HAS HAD A HISTORY OF PRODUCING 40 TO 60 MPH WINDS IN
ARKANSAS.
THESE STORMS ARE INTENSIFYING AND COULD BECOME SEVERE.
PEOPLE IN NORTHERN BOLIVAR AND NORTH CENTRAL SUNFLOWER COUNTIES
SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3412 9065 3395 9063 3373 9100 3374 9115
3379 9114 3378 9099 3384 9108 3393 9102
3397 9110 3400 9101 3396 9098 3402 9099
3403 9090 3409 9088 3409 9092 3412 9096
3412 9095
TIME...MOT...LOC 0043Z 327DEG 22KT 3433 9100 3414 9133
3416 9167
JALocal storm report, Aug 18, 7:53 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
753 PM CDT MON AUG 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM FUNNEL CLOUD 3 ENE DECATUR 32.46N 89.06W
08/18/2014 NEWTON MS LAW ENFORCEMENT
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 7:44 PM CDT | Special Weather Statement | JAN | Bolivar | 76 min |
| Aug 18, 9:36 PM CDT | Severe Thunderstorm Warning | JAN | Sunflower, Washington | 37 min |
| Aug 19, 1:47 PM CDT | Special Weather Statement | JAN | Neshoba | 28 min |
| Aug 19, 3:22 PM CDT | Special Weather Statement | JAN | Lauderdale | 28 min |
| Aug 19, 3:48 PM CDT | Special Weather Statement | JAN | Noxubee | 32 min |
| Aug 19, 4:21 PM CDT | Special Weather Statement | JAN | Neshoba | 29 min |
| Aug 19, 5:19 PM CDT | Special Weather Statement | JAN | Newton | 41 min |
| Aug 19, 5:23 PM CDT | Special Weather Statement | JAN | Scott | 37 min |
| Aug 19, 5:32 PM CDT | Special Weather Statement | JAN | Issaquena | 38 min |
| Aug 19, 6:11 PM CDT | Flash Flood Warning | JAN | Newton | 3 hr |
| Aug 18, 9:45 PM CDT | Special Weather Statement | JAN | Ashley | 30 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2014Severe Thunderstorm Warnings in Arkansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.